# SDR UPS203746

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224972
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 2 CRACKS ON FRAME AT B.S. 930, RBL 64 AND 67, WL 199 RT WHEELWELL.  REPAIRED IAW E.O. B727-5310-7167-A.
